Research

Meromorphic Levy processes and their fluctuation identities


Reference:

Kuznetsov, A., Kyprianou, A. E. and Pardo, J.-C., 2012. Meromorphic Levy processes and their fluctuation identities. Annals of Applied Probability, 22 (3), pp. 1101-1135.

Related documents:

[img]
Preview
PDF (Kyprianou_AAP_2012_22_3_1101.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1300kB) | Preview

    Official URL:

    http://dx.doi.org/10.1214/11-AAP787

    Details

    Item Type Articles
    CreatorsKuznetsov, A., Kyprianou, A. E. and Pardo, J.-C.
    DOI10.1214/11-AAP787
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code24230

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...